# SDR UALA2011081704361

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,741 hours, 24,573 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Quick Disconnect
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MAIN FUEL LINE QUICK DISCONNECT IMPROPERLY CONNECTED.   RESECURED NR 1 ENGINE MAIN FUEL LINE QUICK DISCONNECT IAW AMM ON NR 3121N002 39.
